# SDR DALA2025052103912

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0973295) CORROSION ON FUEL ACCESS RING OF FUEL ACCESS DOORS: 532QB, 531AB AND 532MB AT LH WING.CORROSION ON ACCESS RING OF FUEL 532QB, 532MB AND 531AB WERE REMOVED PER B737-800 SRM 57-20-01-2R-1. ACCESS RING OF FUEL ACCESS DOORS ON FUEL ACCESS 532MB WAS REPLACED PER B737-800 IPC FIGURE 28-11-11-02 ITEM 2
